# SDR MASA2009042600138

- Difficulty date: April 26, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 16,495 hours, 11,268 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 9752753
- Part serial: PN0279
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 1,537 hours, 1,099 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ASH FLT 7324 ORD-ATL.  CREW DECLARED EMERGENCY AND RETURNED TO THE FIELD DUE TO A GEAR DISAGREE, NLG DID NOT RETRACT.  MX REPLACED LEFT NR 3 HYDRAULIC SYSTEM BALANCE RELIEF VALVE.
